# SDR COEA2016010208801

- Difficulty date: January 2, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  INTERIOR LEVEL 2 CORROSION AFFECTING REAR FUSELAGE RT LATERAL UPPER PANEL, FRAME 34 - 35, STRINGER 10 - 11 RT.  BETWEEN STRINGERS EXTERNAL DOUBLER REPAIR IAW SRM 530000-300-803-A01.
